Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 63, NWS Miami, FL

September 15, 2013Broward County, Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Sep 15, 2013, 1:11 PM EDT for Broward County, Collier County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2013, 1:11 PM EDT (17:11 UTC)
Expired
Sep 15, 2013, 1:45 PM EDT
In force
34 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Broward County, FL, Collier County, FL

The radar

The Miami radar (KAMX), 74 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3060 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3060 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS52 KMFL 151711
SVRMFL
FLC011-021-151745-
/O.NEW.KMFL.SV.W.0063.130915T1711Z-130915T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
111 PM EDT SUN SEP 15 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BROWARD COUNTY IN SOUTH FLORIDA.
  EAST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 145 PM EDT

* AT 110 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  SOUTHEAST OF MICCOSUKEE SERVICE PLAZA...AND MOVING WEST AT 15 MPH.

* THE STORM WILL AFFECT...
  MICCOSUKEE SERVICE PLAZA...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2607 8104 2625 8096 2612 8072 2605 8076
TIME...MOT...LOC 1711Z 112DEG 15KT 2611 8081

$$
KONARIK
1 follow-up statement
807 
WWUS52 KMFL 151735
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
135 PM EDT SUN SEP 15 2013

FLC011-021-151746-
/O.EXP.KMFL.SV.W.0063.000000T0000Z-130915T1745Z/
BROWARD FL-COLLIER FL-
135 PM EDT SUN SEP 15 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLLIER AND WEST
CENTRAL BROWARD COUNTIES WILL EXPIRE AT 145 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING WILL EXPIRE AT 145 PM EDT.

LAT...LON 2607 8104 2625 8096 2612 8072 2605 8076
TIME...MOT...LOC 1736Z 112DEG 15KT 2615 8092

$$
KONARIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 9:39 AM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Sep 15, 9:39 AM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
939 AM EDT SUN SEP 15 2013

.UPDATE...
POPS HAVE BEEN ADJUSTED BASED ON RECENT RADAR TRENDS AND 6Z
GUIDANCE...OTHERWISE NO CHANGES TO FORECAST. 12Z SOUNDING DEPICTS
INCREASINGLY MOIST ATMOSPHERE...WITH PWATS ABOVE 2 INCHES. STORM
MOTION SHOULD BE 10-15 MPH DUE TO STRONGER EASTERLY FLOW...AND
THIS SHOULD MINIMIZE FLOOD/HEAVY RAINFALL POTENTIAL. MODIFIED
SOUNDING INDICATED NON-SEVERE DOWNBURSTS THREAT THIS AFTERNOON
WHERE LOW-LEVELS ARENT RAIN-COOLED...BUT MAIN THREAT WITH
CONVECTION WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING.

&&

.PREV DISCUSSION... /ISSUED 746 AM EDT SUN SEP 15 2013/

AVIATION...

MODERATE EASTERLY FLOW WILL PREVAIL ACROSS THE REGION TODAY.
DEEPER TROPICAL MOISTURE IS EXPECTED TO ENTER THE REGION WITH
INCREASING CHANCES OF SHOWERS/THUNDERSTORMS. ALL TERMINALS
ASSIGNED VCTS IN 17Z-18Z TIME FRAME. THE WEST COAST SEA BREEZE
WILL LIKELY NOT FORM THIS AFTERNOON. MAINLY VFR CONDITIONS SHOULD
PREVAIL THROUGH MID-MORNING HOURS. BY EARLY AFTERNOON BRIEF
PERIODS OF SUB-VFR CONDITIONS ARE POSSIBLE WITH OCCURRENCE OF
SHOWERS/THUNDERSTORMS.

60

PREV DISCUSSION... /ISSUED 437 AM EDT SUN SEP 15 2013/

.RETURN TO WETTER CONDITIONS...

DISCUSSION...
TODAY THROUGH TUESDAY...AFTER A RATHER DRY LAST COUPLE OF DAYS,
SOUTH FLORIDA WILL RETURN TO A MORE TYPICAL MID-SEPTEMBER PATTERN.
SHOWERS AND THUNDERSTORMS WHICH HAVE BEEN MAINLY OVER THE WATERS
OVERNIGHT BUT AFFECTED PARTS OF BROWARD AND PALM BEACH COUNTIES
EARLIER IS A SIGN THAT THE ATMOSPHERE IS MOISTENING ACROSS THE
AREA. THIS IS LARGELY A RESULT OF THE WESTERN ATLANTIC MID-LEVEL
HIGH PRESSURE SHIFTING NORTH AND OPENING UP A FLOW OF DEEP
TROPICAL MOISTURE FROM THE CARIBBEAN. PRECIPITABLE WATER VALUES
WILL BE AROUND 2 INCHES FOR THE NEXT FEW DAYS. AT THE SAME TIME,
AN UPPER LEVEL TROUGH WILL DIG SOUTH OVER THE EASTERN GULF OF
MEXICO, WITH DIVERGENCE ALOFT ENHANCING THE DEVELOPING OF SHOWERS
AND THUNDERSTORMS. LOW LEVEL FLOW WILL REMAIN EASTERLY AND
INCREASE SLIGHTLY AS CONTINENTAL HIGH PRESSURE OVER THE EASTERN
U.S. SEABOARD KEEPS A CONSISTENT PRESSURE GRADIENT ACROSS THE
AREA. ALL THIS POINTS TO POPS RANGING FROM 40/50 TODAY TO AS HIGH
AS 60 PERCENT MONDAY AND TUESDAY. WITH THE PREDOMINANTLY EAST
FLOW, DIURNAL PATTERN OF INTERIOR/WEST ACTIVITY IN THE AFTERNOON
AND EVENING AND NIGHT AND MORNING OVER THE EASTERN AREAS WILL BE
IN PLAY, HOWEVER WITH THE MOIST AND UNSTABLE CONDITIONS, SHOWERS
AND THUNDERSTORMS WILL BE AROUND PRETTY MUCH ANY TIME, ESPECIALLY
EAST COAST AREAS.

SLIGHTLY COOLER MID-LEVEL TEMPERATURES TODAY AND MONDAY MAY LEAD
TO A SLIGHTLY HIGHER RISK OF STRONG STORMS, ESPECIALLY INTERIOR
AND WESTERN SECTIONS. ALSO, SOME MINOR FLOODING POSSIBLE DUE TO
THE HIGH MOISTURE CONTENT.

TUESDAY NIGHT-NEXT WEEKEND...MODELS SHOW MID LEVEL HIGH PRESSURE
OVER THE CENTRAL GULF STATES, LEADING TO MORE OF A NORTHWEST FLOW
ALOFT IN COMBINATION WITH CONTINUED E/NE LOW LEVEL WINDS. EARLIER
RUNS OF THE ECMWF WERE SHOWING A MID-LEVEL LOW CUTTING OFF OVER
THE EASTERN GULF OF MEXICO, BUT THE LATEST RUN OF THE ECMWF HAS
BACKED OFF FROM THAT SOLUTION AND IS SIMILAR TO THE GFS IN SHOWING
A WEAK TROUGH OVER THE SE GULF AND STRAITS OF FLORIDA. THE
NORTHWEST FLOW ALOFT WILL INTRODUCE SLIGHTLY DRIER AIR WHICH WOULD
BRING POPS BACK DOWN TO THE 30/40 PERCENT RANGE FOR THE LATTER
PART OF THE WEEK INTO NEXT WEEKEND. NOT A DRY FORECAST, BUT
PROBABLY NOT AS WET AS THE FIRST PART OF THE WEEK.

TEMPERATURES THROUGH THE FORECAST PERIOD WILL SHOW LITTLE CHANGE
AS CONTINENTAL AIR REMAINS WELL TO OUR NORTH, WITH PERHAPS
SLIGHTLY COOLER MAX TEMPS EARLY THIS WEEK DUE TO INCREASED CLOUD
COVER.

MARINE...
EAST WINDS WILL BE AT MODERATE LEVELS THROUGH TUESDAY, THEN SLOWLY
DECREASE DURING THE MIDDLE TO LATTER PART OF THE WEEK. SIGNIFICANT
WAVE HEIGHTS ARE FORECAST TO BUILD TO AROUND 3 FEET OVER THE GULF
STREAM AS WELL AS THE OUTER GULF OF MEXICO WATERS. MAIN THREAT TO
BOATERS WILL BE THE LOCALLY ROUGH CONDITIONS IN AND NEAR ANY
SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  90  78  89  77 / 50 30 60 40
FORT LAUDERDALE  89  79  89  78 / 50 30 60 40
MIAMI            90  78  89  77 / 40 30 60 40
NAPLES           91  75  90  76 / 50 30 60 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...23/SK
AVIATION/RADAR...60/BD
Hazardous weather outlook, Sep 15, 11:17 AM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1117 AM EDT SUN SEP 15 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
160630-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1117 AM EDT SUN SEP 15 2013

...THUNDERSTORMS WITH GUSTY WINDS POSSIBLE...
...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTH
FLORIDA. THE MAIN THREAT WILL BE OCCASIONAL TO FREQUENT LIGHTNING
STRIKES AND GUSTY WINDS.

RIP CURRENTS: EAST WINDS OF 10 TO 15 MPH WILL LEAD TO A MODERATE
RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES TODAY.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS ON SOUTH
FLORIDA WATERS.

WIND: THE STRONGEST STORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH.

FLOODING: MINOR FLOODING OF LOW LYING, URBAN AND POORLY DRAINED
AREAS IS POSSIBLE THIS AFTERNOON, MAINLY OVER THE WESTERN HALF OF
THE PENINSULA.

TEMPERATURES: HIGHEST HEAT INDEX VALUES WILL REACH 100 DEGREES
OR SLIGHTLY HIGHER OVER AREAS AWAY FROM THE EAST COAST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE UPCOMING
WEEK, WITH THE HIGHEST CHANCES FOR STORMS MONDAY AND TUESDAY. THE
MAIN THREATS WILL BE OCCASIONAL TO FREQUENT LIGHTNING STRIKES AND
LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO MINOR FLOODING.

THE RIP CURRENT RISK WILL CONTINUE ALONG THE ATLANTIC BEACHES THROUGH
MID-WEEK AS EAST WINDS CONTINUE ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER, INDIVIDUAL SPOTTERS
ARE ENCOURAGED TO REPORT HIGH WIND AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Sep 15, 12:31 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1231 PM EDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     2 W LITTLE HAVANA       25.77N  80.25W
09/15/2013  M58 MPH          MIAMI-DADE         FL   PUBLIC

            A MEMBER OF THE PUBLIC MEASURED A 58 MPH WIND GUST NEAR
            THE INTERSECTION OF W FLAGLER ST AND SW 32ND AVE. REPORT
            RELAYED VIA SOCIAL MEDIA.

&&

EVENT NUMBER MFL1300194

ROSS
Local storm report, Sep 15, 12:42 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1242 PM EDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     MARINE TSTM WIND 2 S VIRGINIA KEY        25.73N  80.16W
09/15/2013  M49 MPH          AMZ630             FL   MESONET

            WEATHERFLOW MESONET SITE ID BISCAYNE RECORDED A
            SOUTHEAST WIND GUST OF 43 KTS...OR 49 MPH...AT 1149 AM
            EDT.

&&

EVENT NUMBER MFL1300195

ROSS
Local storm report, Sep 15, 12:54 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1254 PM EDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLOOD            1 WNW PORT OF MIAMI     25.79N  80.19W
09/15/2013                   MIAMI-DADE         FL   BROADCAST MEDIA

            FLOODING REPORTED INTERSTATE 395 AT EXIT 2.

&&

EVENT NUMBER MFL1300196

KONARIK
Local storm report, Sep 15, 12:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1256 PM EDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     MARINE TSTM WIND 3 WNW KEY BISCAYNE      25.71N  80.21W
09/15/2013  M43 MPH          AMZ630             FL   MESONET

            WEATHERFLOW MESONET SITE DINNER KEY LIGHT 1 REPORTED AN
            EAST WIND GUST OF 37 KTS...OR 43 MPH...AT 1135 AM EDT.

&&

EVENT NUMBER MFL1300197

ROSS
Special weather statement, Sep 15, 12:59 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1259 PM EDT SUN SEP 15 2013

FLZ066-069>071-073-075-174-151800-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL HENDRY FL
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL
1259 PM EDT SUN SEP 15 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
BROWARD COUNTY...WESTERN MIAMI-DADE COUNTY...SOUTHERN HENDRY
COUNTY...SOUTHEASTERN COLLIER COUNTY...NORTHERN MAINLAND MONROE
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 200 PM EDT

* AT 1257 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  SOUTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 6 MILES
  NORTHEAST OF FORTYMILE BEND TO 6 MILES NORTHWEST OF ROYAL PALM
  RANGER STATION...AND MOVING WEST AT 25 MPH.

* THE LINE OF STORMS WILL AFFECT...
  SHARK VALLEY OBS TOWER...
  FORTYMILE BEND...
  DADE-COLLIER TRAINING AIRPORT...
  MICCOSUKEE SERVICE PLAZA...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  LOOP ROAD EE CENTER...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2537 8055 2554 8120 2555 8120 2555 8122
      2555 8123 2571 8125 2573 8122 2576 8125
      2597 8128 2628 8120 2610 8057 2578 8065
TIME...MOT...LOC 1659Z 109DEG 22KT 2611 8065 2581 8075
          2547 8067

60
Local storm report, Sep 15, 1:06 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
106 PM EDT SUN SEP 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     MARINE TSTM WIND 8 SSE KEY BISCAYNE      25.59N  80.10W
09/15/2013  M59 MPH          AMZ651             FL   C-MAN STATION

            FOWEY ROCKS C-MAN STATION RECORDED AN EAST WIND GUST OF
            51 KTS...OR 59 MPH...AT 1138 AM EDT. NOTE... THIS
            ANEMOMETER IS AT AN ELEVATION OF 144 FEET...OR 43.9
            METERS...ABOVE SEA LEVEL.

&&

EVENT NUMBER MFL1300198

ROSS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 15, 10:11 AM EDTSpecial Weather StatementMFLBroward49 min
Sep 15, 10:43 AM EDTSpecial Marine WarningMFL62 min
Sep 15, 10:56 AM EDTSpecial Marine WarningMFL64 min
Sep 15, 11:05 AM EDTSpecial Weather StatementMFLPalm Beach40 min
Sep 15, 11:13 AM EDTSpecial Marine WarningMFL62 min
Sep 15, 11:18 AM EDTSpecial Weather StatementMFLMiami-Dade42 min
Sep 15, 11:25 AM EDTSevere Thunderstorm WarningMFLMiami-Dade65 min
Sep 15, 11:40 AM EDTSpecial Weather StatementMFLMiami-Dade35 min
Sep 15, 11:48 AM EDTSpecial Marine WarningMFL57 min
Sep 15, 12:16 PM EDTAreal Flood AdvisoryMFLMiami-Dade119 min
Sep 15, 12:16 PM EDTSpecial Weather StatementMFLMiami-Dade, Monroe44 min
Sep 15, 12:59 PM EDTSpecial Weather StatementMFLMonroe61 min
Sep 15, 1:04 PM EDTSpecial Marine WarningMFL56 min
Sep 15, 1:12 PM EDTSpecial Weather StatementMFLCollier63 min
Sep 15, 1:33 PM EDTSpecial Marine WarningMFL57 min
Sep 15, 1:45 PM EDTSpecial Weather StatementMFLGlades60 min
Sep 15, 2:00 PM EDTSpecial Marine WarningMFL60 min
Sep 15, 2:09 PM EDTSpecial Weather StatementMFLGlades51 min
Sep 15, 2:29 PM EDTSpecial Marine WarningMFL61 min
Sep 15, 2:43 PM EDTSpecial Weather StatementMFLGlades32 min
Sep 15, 6:08 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Sep 15, 6:23 PM EDTSpecial Weather StatementMFLPalm Beach52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.